MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT40
Medical Device Problem Codes Failure to Advance (2524); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the opened lens carton was returned for evaluation.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The root cause could not be determined for the reported complaint.The product was not returned for an evaluation.Only the empty lens carton was returned.Not enough information was provided to determine if qualified associated products were used.The use of non-qualified associated products may result in lens delivery issues and/or product damage.Information was provided in the file "no further information can be obtained".There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that, during intraocular lens implant procedure, the lens was found faulty at implantation moment since the injector could not load the lens and the lens was stuck and resulted damaged.Additional information was requested.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14019612
Report Number1119421-2022-00683
Device Sequence Number6136940
Product Code MFK
UDI-Device Identifier00380652390316
UDI-Public00380652390316
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTFNT40
Device Catalogue NumberTFNT40.095
Device Lot Number12603439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown